# SDR DXTA2008102903324

- Difficulty date: October 28, 2008
- Submitted: October 29, 2008
- Operation: Air carrier
- Aircraft: N950QS
- Make and model: Cessna 750
- Aircraft serial: 7500050
- Aircraft time: 8,886 hours, 5,638 cycles
- System (JASC): 3411 · Pitot/Static System
- Part: Pitot Tube
- Condition: Obstructed
- Stage of operation: TO
- How discovered: O
- Nature of condition: C, J
- Precautionary procedure: C

## Discrepancy

ON TAKEOFF ROLL AT 65 KTS, MASTER CAUTION "YD OFF LWR" EICAS MESSAGE.  ABORTED T/O.   INSPECTED PITOT TUBES; FOUND RT PITOT TUBE PLUGGED FROM A MUD DOBBER. REMOVED RT PITOT TUBE, CLEANED DEBRIS, REINSTALLED AND COMPLETED PITOT/STATIC SYS LEAK CHECK IAW FAR 91.411 AND TRANSPONDER INTEGRATION CHECK IAW FAR 43, APPEND E, PARA C ON 10-28-08. PITOT TUBE REMOVED AND INSTALLED IAW MM 34-11-01. SYS CHECK NORMAL.
